# SDR 20001024AP001

- Difficulty date: July 15, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N742SA
- Make and model: Boeing 747230B
- Aircraft serial: 22669
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Corroded
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O''S EMERGENCY LIGHT (FLASHLIGHT) BATTERIES CORRODED.  CHANGED BATTERIES, OPERATES NORMAL.  ALL EMERGENCY EQUIPMENT BATTERIES ARE CHECKED AND REPLACED AS NECESARY AT A-CHECK.  NEXT CHECK DUE JULY 17, 2000.  (M)
